# SDR UALA2010052101711

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,671 hours, 12,136 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER BIRD STRIKE INSP FOUND DAMAGE ON RT OTBD FLAP T/E.  DAMAGE AREA IS 2.5 6" X 2.36" DEPTH OF 0.044" AND IS 6" FROM FAIRING CANAPE AND 5.5" FROM T/E. SECOND AREA IS 1.77"X4.33" DEPTH OF 0.039" AND 0.59" FROM THE FIRST AREA AND 2.76" FROM THE T/E. CARRIED FWD IAW UA EVA 73801 WITHIN 2 FLIGHT CYCLES REMOVE SPEED TAPE AND REINSPECT IAW EVA 73801 (MF5916 CREATED TO MONITOR)  WITHIN 2 FLT CYC REMOVE SPEED TAPE AND ACP RE-INSP OF AREA IAW EVA 73801 INSTRUCTION STEPS 1 AND 2 AND ACP. INJECTION REPAIR TO DELAM AREAS IAW GNMM AND APPLY 2 LAYERS OF SPEED TAPE.  ACCOMPLISHED INJECTION REPAIR AND REINSPECTED DAMAGE & RETAPED IAW EVA 73801.
